Show simple item record

Points of bounded height on equivariant compactifications of vector groups, II

dc.contributor.authorChambert-Loir, Antoine
dc.contributor.authorTschinkel, Yuri
dc.date.accessioned2008-10-29T19:55:38Z
dc.date.available2008-10-29T19:55:38Z
dc.date.issued2005
dc.identifier.citationChambert-Loir, Antoine; Tschinkel, Yuri (2005): Points of bounded height on equivariant compactifications of vector groups, II - Journal of number theory; Vol. 85, Nr. 2, p. 172-188
dc.identifier.urihttp://resolver.sub.uni-goettingen.de/purl?goescholar/2715
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.rightsopenAccess
dc.rights.urihttp://goedoc.uni-goettingen.de/goescholar/License_Goedoc_2009_03.txt
dc.subjectMathematik: Allgemeines
dc.subject.ddc510
dc.titlePoints of bounded height on equivariant compactifications of vector groups, II
dc.typejournalArticle
dc.subject.gokEAA 020
dc.subject.bk31
dc.identifier.doi10.1006/jnth.2000.2539
dc.type.versionacceptedVersion
dc.identifier.ppn518438805
dc.bibliographicCitation.volume85
dc.bibliographicCitation.issue2
dc.bibliographicCitation.firstPage172
dc.bibliographicCitation.lastPage188
dc.type.subtypejournalArticle
dc.relation.isnodouble2684
dc.relation.isnodouble2694
dc.description.statuspeerReviewed
dc.bibliographicCitation.journalJournal of number theory


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record